Periodic solutions for a second order partial differential equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, pp. 493-506.
@article{ASNSP_1992_4_19_4_493_0,
     author = {d'Ancona, Piero},
     title = {Periodic solutions for a second order partial differential equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {493--506},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1992},
     mrnumber = {1205881},
     zbl = {0778.35006},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_4_493_0/}
}
TY  - JOUR
AU  - d'Ancona, Piero
TI  - Periodic solutions for a second order partial differential equation
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1992
SP  - 493
EP  - 506
VL  - 19
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1992_4_19_4_493_0/
LA  - en
ID  - ASNSP_1992_4_19_4_493_0
ER  - 
%0 Journal Article
%A d'Ancona, Piero
%T Periodic solutions for a second order partial differential equation
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1992
%P 493-506
%V 19
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1992_4_19_4_493_0/
%G en
%F ASNSP_1992_4_19_4_493_0
d'Ancona, Piero. Periodic solutions for a second order partial differential equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, pp. 493-506. http://www.numdam.org/item/ASNSP_1992_4_19_4_493_0/

[A] Sh. Agmon, Lectures on elliptic boundary value problems, Princeton, Van Nostrand 1965. | MR | Zbl

[B] H. Brézis, Analyse fonctionnelle, Masson, Paris, 1987. | MR | Zbl

[d] L. De Simon, Sull'equazione delle onde con termine noto periodico, Rend. Istit. Mat. Univ. Trieste 1 (1969), 150-162. | MR | Zbl

[GT] D. Gilbarg - N.S. Trudinger, Elliptic partial different equations of second order, Springer, Berlin, 1983. | MR | Zbl

[H] L. Hörmander, The analysis of partial differential operators III, Springer, Berlin, 1985. | Zbl

[K] T. Kato, Perturbation theory for linear operators, Springer, Berlin, 1980. | MR | Zbl

[Kh] A. Ya. Khinchin, Continued fractions, The University of Chicago Press, Chigago, 1964. | MR | Zbl

[LM] J.L. Lions - E. Magenes, Non-homogeneous boundary value problems and applications, Springer, Berlin, 1973. | MR | Zbl

[T] M. Taylor, Pseudodifferential operators, Princeton University Press, Princeton, 1981. | MR | Zbl